# SDR DALA2024070706834

- Difficulty date: July 5, 2024
- Submitted: July 7, 2024
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-213
- Aircraft serial: 8316
- Aircraft time: 17,779 hours, 7,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 68 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BETWEEN FR68 AND STR23L AT AFT GALLEY AREA (SSI 534147).   PERFORMED PERMANENT REPAIR ON LOWER SILL AREA LOCATED BETWEEN FR68 AND STR23L AT AFT GALLEY AS PER A321 SRM 53-41-14-300-001, FIGURE 001 SHEET 3. REPAIR PRINCIPLE 5. DETAIL H.
